# SDR FDEA201210153617

- Difficulty date: October 15, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 70,213 hours, 16,853 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AUB7539507
- Condition: Gouged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON, STATION YWN= 264 HYD CASE DRAIN PAN ADJACENT AREA LT SIDE.  EXTERIOR SURFACE FOUND GOUGED.  REPAIRED IAW EA 1-5450-163511.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 115.
